# SDR USAA2015021500016

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 68,616 hours, 26,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013101
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT LIGHT MISSING LENS & INOPERATIVE.  RECONNECTED LIGHT ASSEMBLY.  OPERATIONAL CHECKED GOOD.
